# SDR HNAA2019042200106

- Difficulty date: April 18, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 36,342 hours, 32,408 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDIS  665     30-21  1872011  18APR19  BTV  CLOSE
      E2 A/I INOP MSG DISP ON T/O ROLL. C/W MAINTENANCE PR
      OCEDURE.
FACT  18APR19  07:56  PHL
            R&R PRESSURE-ELECTRONIC SWITCH IAW EMB 145 AMM 30-21
            -06. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME. CL
            EAR MEL 30-8-1
